Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 6
HTML articles powered by AMS MathViewer

Indecomposable continua in exponential dynamics
Robert L. Devaney and Xavier Jarque
Conform. Geom. Dyn. 6 (2002), 1-12
Published electronically: January 16, 2002
On the failure of a generalized Denjoy-Wolff theorem
Pietro Poggi-Corradini
Conform. Geom. Dyn. 6 (2002), 13-32
Published electronically: January 24, 2002
Some presentations for $\overline {\Gamma }_0(N)$
Antonio Lascurain Orive
Conform. Geom. Dyn. 6 (2002), 33-60
Published electronically: May 30, 2002
Transversely projective structures on a transversely holomorphic foliation, II
Indranil Biswas
Conform. Geom. Dyn. 6 (2002), 61-73
Published electronically: August 7, 2002